Lacoin, H. and Morters, P., 2012. A scaling limit theorem for the parabolic Anderson model with exponential potential. In: Deuschel, J. D., Gentz, B., Konig, W., Von Reesse, M., Scheutzow, M. and Schmock, U., eds. Probability in complex physical systems. Vol. 11. Berlin: Springer, pp. 247-272. (Springer Proceedings in Mathematics; 11)
The parabolic Anderson problem is the Cauchy problem for the heat equation with random potential and localized initial condition. In this paper, we consider potentials which are constant in time and independent exponentially distributed in space. We study the growth rate of the total mass of the solution in terms of weak and almost sure limit theorems, and the spatial spread of the mass in terms of a scaling limit theorem. The latter result shows that in this case, just like in the case of heavy tailed potentials, the mass gets trapped in a single relevant island with high probability.
|Item Type ||Book Sections|
|Creators||Lacoin, H.and Morters, P.|
|Editors||Deuschel, J. D., Gentz, B., Konig, W., Von Reesse, M., Scheutzow, M. and Schmock, U.|
|Departments||Faculty of Science > Mathematical Sciences|
|Publisher Statement||JGpam.pdf: The original publication is available at www.springerlink.com|
Actions (login required)